# SDR ANCF200600044

- Difficulty date: January 23, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N948AV
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24948
- Aircraft time: 59,902 hours, 14,815 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORT:  ALL TOILETS FAILED TO FLUSH, AIRPLANE WAS 16,000 FT OR ABOVE.  PERFORMED INSPECTION AND CHECK, TOILET SERVICE ACCOMPLISHED.  WASTE TANK WAS DRAINED AND CLEANED IAW AMM 38-32-00.  OPERATIONAL CHECK WAS PERFORMED ON GROUND, IT SHOWED NORMAL CONDITION.
